RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2000, Volume 64, Issue 6, Pages 107–124 (Mi izv313)  

This article is cited in 16 scientific papers (total in 16 papers)

The absence of global positive solutions of systems of semilinear elliptic inequalities in cones

G. G. Laptev


Abstract: Let $K$ be a cone in $\mathbb R^N$, $N\geqslant 2$. We establish conditions for the absence of global non-trivial non-negative solutions of semilinear elliptic inequalities and systems of inequalities of the form
$$ -\operatorname{div}(|x|^\alpha Du)\geqslant |x|^\beta u^q, \qquad u|_{\partial K}=0. $$
We find the critical exponent $q^*$ that divides the domains of existence of these solutions from those of their absence. We prove that in the limiting case $q=q^*$ there are no solutions. The method is to multiply the system by a special factor and integrate the inequalities thus obtained.

DOI: https://doi.org/10.4213/im313

Full text: PDF file (1219 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2000, 64:6, 1197–1215

Bibliographic databases:

MSC: 35J60, 35G20, 35B99, 35J65, 35B50
Received: 18.05.1999

Citation: G. G. Laptev, “The absence of global positive solutions of systems of semilinear elliptic inequalities in cones”, Izv. RAN. Ser. Mat., 64:6 (2000), 107–124; Izv. Math., 64:6 (2000), 1197–1215

Citation in format AMSBIB
\Bibitem{Lap00}
\by G.~G.~Laptev
\paper The absence of global positive solutions of systems of semilinear elliptic inequalities in cones
\jour Izv. RAN. Ser. Mat.
\yr 2000
\vol 64
\issue 6
\pages 107--124
\mathnet{http://mi.mathnet.ru/izv313}
\crossref{https://doi.org/10.4213/im313}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1817251}
\zmath{https://zbmath.org/?q=an:1013.35041}
\transl
\jour Izv. Math.
\yr 2000
\vol 64
\issue 6
\pages 1197--1215
\crossref{https://doi.org/10.1070/im2000v064n06ABEH000313}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000167957400004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-12344283773}


Linking options:
  • http://mi.mathnet.ru/eng/izv313
  • https://doi.org/10.4213/im313
  • http://mi.mathnet.ru/eng/izv/v64/i6/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Mitidieri, S. I. Pokhozhaev, “A priori estimates and blow-up of solutions to nonlinear partial differential equations and inequalities”, Proc. Steklov Inst. Math., 234 (2001), 1–362  mathnet  mathscinet  zmath
    2. G. G. Laptev, “Non-existence of solutions of semilinear parabolic differential inequalities in cones”, Sb. Math., 192:10 (2001), 1471–1490  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. G. G. Laptev, “Nonexistence of Solutions of Elliptic Differential Inequalities in Conic Domains”, Math. Notes, 71:6 (2002), 782–793  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. J. Hay, “On Necessary Conditions for the Existence of Local Solutions to Singular Nonlinear Ordinary Differential Equations and Inequalities”, Math. Notes, 72:6 (2002), 847–857  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. G. G. Laptev, “Absence of solutions of differential inequalities and systems of hyperbolic type in conic domains”, Izv. Math., 66:6 (2002), 1147–1170  mathnet  crossref  crossref  mathscinet  zmath
    6. G. G. Laptev, “On the nonexistence of solutions of elliptic differential inequalities in a neighborhood of a conic point of the boundary”, Russian Math. (Iz. VUZ), 46:9 (2002), 48–57  mathnet  mathscinet  zmath  elib
    7. Hay J., “Necessary Conditions for the Existence of Global Solutions of Higher-Order Nonlinear Ordinary Differential Inequalities”, Differ. Equ., 38:3 (2002), 362–368  mathnet  crossref  mathscinet  zmath  isi  scopus
    8. G. G. Laptev, “Absence of solutions to higher-order evolution differential inequalities”, Siberian Math. J., 44:1 (2003), 117–131  mathnet  crossref  mathscinet  zmath  isi
    9. G. G. Laptev, “Non-existence of global solutions for higher-order evolution inequalities in unbounded cone-like domains”, Mosc. Math. J., 3:1 (2003), 63–84  mathnet  mathscinet  zmath
    10. Laptev G., “Nonexistence Results for Higher-Order Evolution Partial Differential Inequalities”, Proc. Amer. Math. Soc., 131:2 (2003), 415–423  crossref  mathscinet  zmath  isi  scopus
    11. A. A. Kon'kov, “Behavior of Solutions of Quasilinear Elliptic Inequalities”, Journal of Mathematical Sciences, 134:3 (2006), 2073–2237  mathnet  crossref  mathscinet  zmath  elib
    12. Kon'kov A., “Comparison Theorems for Second-Order Elliptic Inequalities”, Nonlinear Anal.-Theory Methods Appl., 59:4 (2004), 583–608  crossref  mathscinet  zmath  isi  scopus
    13. de Figueiredo D.G., Sirakov B., “Liouville type theorems, monotonicity results and a priori bounds for positive solutions of elliptic systems”, Math. Ann., 333:2 (2005), 231–260  crossref  mathscinet  zmath  isi  scopus
    14. Kondratiev V., Liskevich V., Moroz V., “Positive solutions to superlinear second-order divergence type elliptic equations in cone-like domains”, Ann. Inst. H. Poincaré Anal. Non Linéaire, 22:1 (2005), 25–43  crossref  mathscinet  zmath  adsnasa  isi  scopus
    15. Dancer E.N., Wei J., Weth T., “A Priori Bounds Versus Multiple Existence of Positive Solutions for a Nonlinear Schrodinger System”, Ann. Inst. Henri Poincare-Anal. Non Lineaire, 27:3 (2010), 953–969  crossref  mathscinet  zmath  adsnasa  isi  scopus
    16. Armstrong S.N., Sirakov B., “Nonexistence of Positive Supersolutions of Elliptic Equations via the Maximum Principle”, Commun. Partial Differ. Equ., 36:11 (2011), 2011–2047  crossref  mathscinet  zmath  isi  elib  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:261
    Full text:76
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019